# SDR IXKA960029

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5241 · Galley Doors
- Part: Lower Gate
- Part number: 6556975502
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 56 - CXL - FORWARD GALLEY SERVICE DOOR (R1) WILL NOT OPEN.  FOUND LOWER GATE ASSY ON DOOR DAMAGED.  REMOVED AND REPLACED FOWARD GALLEY SERVICE DOOR (R1) LOWER GATE ASSY PER MM 52-10-10.  OP CHECK OK.  (M)
